# SDR UALA2012032201831

- Difficulty date: March 19, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 76,876 hours, 22,171 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129107
- Part serial: 259
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR TILT UNREALISTIC-5 UNITS UP PAINTS STRAIGHT DOWN.  REPLACED WX CONTROL PANEL AND WX TR ALL TESTED.
